# SDR ASAA2023060343446

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 39,603 hours, 12,380 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145525
- Part serial: 2732C
- Condition: Binding
- Location: #2 Engine
- Part time: 332 hours, 94 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L PACK 35 R PACK 19 AT CRUISE. GROUNDED - YES. (REF TSR714439) ACCOMPLISHED HEALTH CHECK TEST CARD NG-36WC-00002-2. REPLACED BLEED AIR REG REF B737-900 AMM 36-11-03. PERFORMED HIGH POWER RUN. R/H DUCT PRESS FAILED, 20% N1 L-20 R-GPS 60% N1 AND ABOVE L-30 R-10. FOUND #2 ENGINE PRSOV BINDING. REMOVED AND REPLACED #2 PRSOV PER AMM 36-11-04-000-801 AND 36-11-04-400-801. FOUND CONTROL PRESSURE LINE FROM PRSOV TO 450F THERMOSTAT BRAIDED FLEX LINE LEAKING. REMOVED AND REPLACED BRAIDED FLEX PER PPBU 71-00-02 FIGURE 17-1 SHEET 2 ITEM 50. FOUND PRE COOLER CONTROL PRESSURE SENSE LINE UNION LEAKING AT PRECOOLER CONTROL VALVE. REPLACED SEAL, REINSTALLED UNION AND RECONNECTED CONTROL PRESSURE SENSE LINE PER AMM 36-12-02-420-005. PRESSURIZED UPSTREAM OF PRSOV PER AMM 36-00-00-860-805. LEAK CHECK SENSE AND CONTROL LINES, NO LEAKS NOTED. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST PER AMM 36-11-00-710-801. DUCT PRESSURES WITHIN LIMITS.
